MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0026-15
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The external packaging of the product was torn/ dented.The product was not implanted, therefore no patient was harmed.Complaint # (b)(4).
 
Additional Manufacturer Narrative
The event date was set on (b)(6) 2022, as is was the day the product damaged was detected by the customer.The damage to the product occurred between the day of shipment and the day of receipt, which is between 24 january 2022 and 25 january 2022.The involved product was returned to intervascular and was inspected by the quality assurance (qa) manager for an evaluation of the damage extent.In conclusion, the product does not comply with the specifications due to a damaged packaging.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21g22.The most probable root cause of this event is an improper handling of the package during transport by the logistic subcontractor.An internal non-conformity report has been initiated in order to take appropriate action.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key13547620
Report Number1640201-2022-00005
Device Sequence Number20083016
Product Code DSY
UDI-Device Identifier00384401000211
UDI-Public(01)00384401000211
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberIGW0026-15
Device Catalogue NumberIGW0026-15
Device Lot Number21G22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown